# SDR DXTA200500889

- Difficulty date: August 6, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 5,345 hours, 3,379 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Unsecure
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

GEAR BUMP WAS EXPERIENCED NUMEROUS TIMES DURING CLIMB TO CRUISE ALTITUDE AND OCCASIONALLY ON DESCENT; NOT AT ALL DURING CRUISE FLIGHT.  ACCOMPLISHED "GEAR BUMP" TROUBLESHOOTING IAW 750 TEAM X ENGINEERING CHECKLIST.  NO DEFECTS NOTED.  SERVICED NLG STRUT IAW CE 750 TEM X ENGINEERING CHECKLIST, 750MM 12-10-38 DMU INSTALLED AND WILL BE CHECKED ON OCF.
